MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC DEPTH GAUGE FOR 2.0MM AND 2.4MM SCREWS, LONG; GAUGE, DEPTH

WRIGHTS LANE SYNTHES USA PRODUCTS LLC DEPTH GAUGE FOR 2.0MM AND 2.4MM SCREWS, LONG; GAUGE, DEPTH
Model Number 319.007
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Part # 319.007, synthes lot number: 4963260, manufacturing site: (b)(4), release to warehouse date: 18-mar-2005, no ncr¿s were generated during production.The raw material was confirmed to be correct per the specification with no (relevant) non-conformance noted.Visual inspection: the depth gauge for 2.0mm and 2.4mm screws, long (p/n 319.007 s/n (b)(4)) was received at customer quality, and upon visual inspection, a vertical crack was observed in orange colored section of body part.The needle, nose piece, and slider were found intact.The complaint is of broken is confirmed.Device failure/ defect identified? yes.Dimensional inspection: the design, materials and finishing processes were found to be appropriate for the intended use of this device.A dimensional inspection was not necessary given the nature of the complaint and product type.Document/ specification review: respective drawings were reviewed.No product design issues or discrepancies were observed during this investigation.A review of the manufacturing record evaluations was performed for the finished device lot number, and no non-conformance's were identified.Complaint confirmed? yes.Investigation conclusion: a definitive assignable root cause for the post manufacturing damage could not be determined based on the provided information.This complaint is confirmed however no product design issues or manufacturing discrepancies that would contribute to the reported complaint condition were identified during this investigation.No new, unique or different patient harms were identified because of this evaluation.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that, on (b)(6) 2019 a titanium (ti) mini locking plate and a depth gauge were found broken during the audit of returned devices at millstone facility.There was no patient involvement.This complaint involves two (2) devices.This report is for one (1) depth gauge for 2.0mm and 2.4mm screws, long.This is report is 2 of 2 for (b)(4).

Brand Name
DEPTH GAUGE FOR 2.0MM AND 2.4MM SCREWS, LONG
Common Device Name
GAUGE, DEPTH
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9156682
Report Number2939274-2019-61202
Device Sequence Number1848780
Product Code HTJ
UDI-Device Identifier10887587039008
UDI-Public(01)10887587039008
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number319.007
Device Catalogue Number319.007
Device Lot Number4963260
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/18/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/14/2019
Initial Report FDA Received Date10/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1